# SDR S2YA04040

- Difficulty date: October 2, 2004
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N360SK
- Make and model: Dorner DO328300
- Aircraft serial: 3136
- Aircraft time: 10,165 hours, 2,209 cycles
- Engine: Pwa PW306B
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 4068B000002
- Condition: Inoperative
- Location: Rt A/C Pack
- Part time: 10,165 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BEFORE FLIGHT, A PASSENGER NOTICED SMOKE COMING FROM THE FLIGHT DECK.  THE CREW DEPLANED THE PAX.  MX INSPECTED THE AC INCLUDING RUNNING THE ENGINES BUT COULD NOT DUPLICATE THE SMOKE.  THE AC WAS RETURNED TO SERVICE.  THE RT PACK OVERHEATED AND WAS FOLLOWED BY SMOKE IN THE CABIN.  MX REPLACED THE RT PACK FLOW CONTROL VALVE.  THE AC WAS RETURNED TO SERVICE WITH NO FURTHER DEFECTS. (K)
